I have recently in the last 10 years started sneezing whenever I eat too much to the amusement of my family and friends. I also had started having severe stomach pain that results in elemanation of my bowels. The pain is so severe that I think I am going to be sick to my stomach, which I have had. The bowel elemanation will last for two days and leaves me washed out and weak. My heart rhythm has become very eractic. I have always attributaed my bowels to constipation but my bowels are normal and I take every step possible to keep them regular.
In the last month the systems and results have increased at a rapid pace. The latest,which happend 5 weeks ago, had stomach pains coming on very quickly while driving, my heart started quivering in my chest, I pulled over thinking I needed to go to the bathroom but could not make it 25 feet before I fainted. I had no indication I was going to faint and just crumpled and while out my bowels released. I told my heart doctor and he sent me to and electrophysioligest who implacted a loop monitor. I have had 3 incidents of stomach cramps, weakness, bowel release, and irregular heartbeats since then. incident one 3 weeks ago and incident two and three only 4 days apart. I have had neck surgery 15 years ago (C4/C5 replacement) and I have a severe spine curveature.
Could all of this be from the Vagus Nerve and if so who is the best type doctor to see for this condition? Thanks. Gloria
Thank you so much for your answer I really appreciate it. As a followup I have an appointment with a gastro doc on 26th of this month. Heart doctor has determined that I have an electrical problem as well as the vegas nerve malfunctioning. Heart doctor gave me bata blocker to start on one of the problems - will it fix all the rest - believe me I have no idea.
I asked the question if my other symtons of involontary head bobbing, headachs, and neck pain have any connection but was told did not know so am going to make an appointmen with a Nurologest(sp) to have him check it out.
It took fainting to finally get my attention, little stubborn, but am determined to get to bottom of problem before it kills me.
Again thank you so very much for taking the time to answer. g
Hi sounds like u have gone through a lot and I hope you get the answers you need soon. Don't give up until you do as I did and nearly cost me big time. The beta blockers help with palpations or electrical miss fires or eptopic beats I'm on beta blockers and they have reduced my events. I'm getting a loop recorder fitted tomorrow I'm a Lil scared of that as I have heard bad things but I hope yours was ok. Sounds like your getting looked into, the best thing to do is try not to worry I know it's hard but you can do it :)
Thanks for your input. I also have the loop monitor and have no problems with it. The only thing for me is that I don't want it but doc wants it in for a year so somewhere along the line I have to listen to him. The only problem I have is that I refuse to allow someone with an attitude to over ride what I know my body is doing/feeling so am trying very hard to use reason over emotion and seem to be doing ok now. My electrophysiological doctor is nice but I will bow to my heart doctor, who I have had for years, to give final word on bata blocker as my heart rate drops like a teenager when sleeping so batablockers will slow this even more. This cause me some concern as heart doc would not put me on before so will check prior to taking. Getting old is not for sissies that's for sure. I am a type AAAA person so I drive the doctors crazy I'm sure so to not worry is a little above my pay grade. Thanks so much for your concren and comments I really appreciate it. g
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.